# SDR CALA2014092601272

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 40,754 hours, 16,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT FASTENER HOLES COMMON TO SEAT TRACK OTBD & INBD FLANGES LOCATED AT FWD OF STATION 727B AT RBL 24.75.  TRIMMED CRACKED AREAS, FABRICATED REPAIR SPLICE, MATERIAL USED 7075T6 0.125 INCHES, REPAIR FILLER NR 1 MATERIAL USED 7075T6 0.090 INCHES, REPAIR FILLER NR 2, MATERIAL USED 7075T6 0.16 0 INCHES.  TREATED, PRIMED & INSTALLED IAW RES NR 2007446-16.
